Translator Disclaimer
2011 Asymptotically CAT(0) Groups
Aditi Kar
Publ. Mat. 55(1): 67-91 (2011).

Abstract

We develop a general theory for asymptotically $\operatorname{CAT}(0)$ groups; these are groups acting geometrically on a geodesic space, all of whose asymptotic cones are $\operatorname{CAT}(0)$.

Citation

Download Citation

Aditi Kar. "Asymptotically CAT(0) Groups." Publ. Mat. 55 (1) 67 - 91, 2011.

Information

Published: 2011
First available in Project Euclid: 25 February 2011

zbMATH: 1271.20057
MathSciNet: MR2779576

Subjects:
Primary: 20F65

Rights: Copyright © 2011 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.55 • No. 1 • 2011
Back to Top